# SDR HNAA2017100600344

- Difficulty date: October 5, 2017
- Submitted: October 6, 2017
- Operation: Air carrier
- Aircraft: N625AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145115
- Aircraft time: 42,313 hours, 38,996 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Unknown
- Condition: Smoke
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

SMOKE COMING OUT OF NR 1 ENGINE TAILPIPE. INSP LPT3 BLADES AND RTBS FOR OIL POOLING OR EVIDENCE OF OIL, NO HISTORY OF SMOKE REPORTED ON SHUT DOWN, NO SMOKE OBSERVED ON SHUT DOWN AT MDT. OK FOR SVC, REF FIM 72-00-00-810-812.
